# SDR 2012FA0000365

- Difficulty date: June 9, 2012
- Submitted: June 9, 2012
- Operation: General aviation
- Aircraft: N5609S
- Make and model: Beech F33A
- Aircraft serial: CE1454
- Aircraft time: 21,602 hours
- Engine: Cont IO520BB
- Engine time: 1,971 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Part serial: 1025
- Condition: Failed
- Location: Taxi Light
- Part time: 1,128 hours, 4,512 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE TAXI LIGHT WAS NOT WORKING. DURING TROUBLESHOOTING FOUND THAT THE TAXI LIGHT CURCUIT BREAKER SWITCH WAS FOUND TO BE AT FAULT. THE SWITCH WAS INSTALLED ON 09 AUG 2010 WITH A TSN OF 1128 WITH AN ESTEMATED 4512 CYCLES. INSTALLED A NEW TAXI LIGHT BREAKER SWITCH AND OPS CHECK WAS GOOD. NO CAUSE OR RECOMENDATIONS AT THIS TIME.
